Codral PE Cold & Flu Day & Night 24 Tablets

Categories: ,

New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches and pains. Contains 18 Day capsules and 6 Night capsules.

$13.95

Product Description for Codral PE Cold & Flu Day & Night 24 Tablets

NIght tablets only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.CAUTION

Keep out of reach of children
If symptoms persist, see your doctor

Ingredients

Day: Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions

How many tablets:
Day: 2 white
Night: 2 orange as necessary
How often:
Every 4-6 hours
Maximum:
6 day & 2 night tablets in 24 hours
When to stop:
Adults after 3 days. Children after 48 hours, except on medical adviceUSAGE ADVICE

Who can use this Codral
– Adults
– Children 12 years and over
Use this Codral for
– headaches and fever
– blocked/runny noses
– body aches and pains

Reviews

There are no reviews yet.

Be the first to review “Codral PE Cold & Flu Day & Night 24 Tablets”

Your email address will not be published.